# SDR DALA2019082304925

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 73,059 hours, 54,890 cycles
- Engine: Pwa JT8D219
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Condition: Failed
- Location: Fuel Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO RIGHT ENGINE HIGH OIL TEMPERATURE. AFTER TAKEOFF OIL TEMP STEADILY CLIMBED TO 135DEG. FLT CREW SHUT DOWN ENGINE PER QRH. MAX OIL TEMP REACHED WAS 157 AFTER SHUT DOWN. MTC FOUND FUEL HEAT VALVE FAILED OPEN. DRAINED AND RE-SERVICED OIL TANK, REPLACED OIL FILTER PER AMM FOR HIGH OIL TEMP. REPLACED FUEL HEAT VALVE. RAN ENGINE OIL TEMP NORMAL, A/C RTS.
